# SDR 2005UALA01201

- Difficulty date: October 22, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 50,375 hours, 18,881 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr2 Eng Pylon Ib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON IB SIDE FWD ACCESS HOLE, DAMAGED.   MAJOR REPAIR ACP ON NR 2 ENGINE PYLON INBD SIDE FWD ACCESS HOLE REF DOCK W.U.G2788H.
